Sample size estimation in occupational mortality studies with use of confidence interval theory (C/R: V129/1989 p1091-1093)

Gordon, Ian . American Journal of Epidemiology 1987. 125 :158-162

Locate this article in:

Bibtex

@article{CIS-72099,
  Author = {Gordon, Ian},
  Title = {Sample size estimation in occupational mortality studies with use of confidence interval theory (C/R: V129/1989 p1091-1093)},
  Journal = {American Journal of Epidemiology},
  Volume = {125},
  Year = {1987},
  Pages = {158--162},
  Keywords = {Poisson distribution}
}

Similar articles